# SDR ABXA20211116114

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 90,286 hours, 22,857 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Gearbox
- Condition: Out Of Adjust
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT AILERON DID NOT DROOP WITH FLAPS SET TO 15. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND R/H DROOP ANGLE GEAR BOX OUT OF ADJUSTMENT. ADJUSTED ITEM PER AMM 27-51-40, THEN  CONDUCTED IN BOARD AILERON DROOP TEST PER AMM 27-11-00. DROOP SYSTEM TEST OK. NO FURTHER ACTION REQUIRED. AIRCRAFT RELEASED BACK IN SERVICE.
